# SDR YENA201905150273

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 52,167 hours, 18,439 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG18625
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,727 hours, 671 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 1479, DCA-FLL. DIVERTED TO IAD. AT 1500 FT APPROX WE HEARD A VERY LOUD BANG GOT AN INDICATION OF AN ENGINE STALL AND A/C SLOWED. WE DECLARED AN EMERGENCY AND LANDED AT IAD 800 LBS OVERWEIGHT; PREFORM TSM FOR ENG STALL. R & R VSV ACT. OVERWEIGHT LANDING INSPECTION & BORESCOPE ON NR 2 ENG. AIRCRAFT IS RETURNED TO SERVICE.
